# SDR CALA2025073107115

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 82,106 hours, 29,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  RT AFT LWR EXTERIOR EMEGENCY LIGHT INOP. REPLACED M1670 BATTERY PACK POWER SUPPLY REF AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
